A Sylvester Theorem for Conic Sections.

J.A. Wiseman; Paul R. Wilson

Discrete & computational geometry (1988)

  • Volume: 3, Issue: 4, page 295-306
  • ISSN: 0179-5376; 1432-0444/e

How to cite


Wiseman, J.A., and Wilson, Paul R.. "A Sylvester Theorem for Conic Sections.." Discrete & computational geometry 3.4 (1988): 295-306. <http://eudml.org/doc/131052>.

author = {Wiseman, J.A., Wilson, Paul R.},
journal = {Discrete & computational geometry},
keywords = {Sylvester theorem; conic},
number = {4},
pages = {295-306},
title = {A Sylvester Theorem for Conic Sections.},
url = {http://eudml.org/doc/131052},
volume = {3},
year = {1988},

AU - Wiseman, J.A.
AU - Wilson, Paul R.
TI - A Sylvester Theorem for Conic Sections.
JO - Discrete & computational geometry
PY - 1988
VL - 3
IS - 4
SP - 295
EP - 306
KW - Sylvester theorem; conic
UR - http://eudml.org/doc/131052
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.